# SDR AALA20100411TUL01

- Difficulty date: April 11, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7542A
- Make and model: Doug DC-9-82
- Aircraft serial: 49996
- Aircraft time: 56,671 hours, 29,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 1041 RIGHT HAS DEEP WEAR 7 INCHES ABOVE CUSP AT FRAME FITTING.  REPAIR WAS COMPLETED PER EAMD80-53-010080 AND SRM 51-70.
